Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: E. W. Hobson
Title: The Theory of Functions of a Real Variable and the Theory of Fourier's Series
Additional book information: Second Edition, vol. II. Cambridge University Press, 1926. x+780 pp.

Review Information:

Reviewer: R. D. Carmichael
Journal: Bull. Amer. Math. Soc. 33 (1927), 115-118
DOI: https://doi.org/10.1090/S0002-9904-1927-04330-0